Toprol xl patient assistance

Common Questions and Answers about Toprol xl patient assistance

toprol

Avatar n tn I thought my endo would lower the dose, but she said to continue with current dose. She did tell me to wean off my Toprol XL. So, based on my bloodwork, am I taking too much MMI. I'm also on Paxil CR(lowest dose available) and Xanax (2 times a day). Also, I'm hearing positive feedback on ethanol injections, for toxic multinodular goiter. Will this ever "catch on" in the U.S.? Thanks!
Avatar f tn I'm currently taking 20 mg of Methimazole and 75 mg of Toprol XL (just for the past week. For the 2 prior weeks, I was taking 10 mg of Methimazole and 25 mg of Toprol XL). My endocrinologist is telling me that my labs "aren't that bad", so she doesn't quite understand why I continue to have some of the symptoms that I'm experiencing (I feel quite anxious all of the time and have a hard time in certain settings (meetings, going to lunch with friends, etc.
213044 tn?1236531060 So he wrote me a scrip for something to treat ulcers, and wrote me a new scrip for Toprol XL. I am slowly dying, and nothing is doing any good. My GP is watching it happen, and his calls to endo's are getting us nowhere. He feels as frustrated as I am. He keeps telling me to be patient, he is doing all he can as fast as he can, but he sees that I am slowly fading away.
Avatar f tn If you're not getting anywhere with your medical coordinator, ask to speak to the doctor directly. If that isn't a possibility, or you and your medical team are on different wave lengths, then it's time to start shopping around for another doctor you can have more of a medical partnership with. My hepatologist will always make a recommendation -- for example, biopsy every five years -- but leaves the actual decision to me, as long as my input is somewhat reasonable.
Avatar f tn She said she wants to take me off Norpace altogether and put me on Toprol if it keeps happening. I have had many medications tried on me over the years. BTW, taking Xanax has no effect on the heart rate ect. because I tried that too for anxiety. My problem is I am to heart aware and feel every single skip ect. This slowing down stuff is the worst though. Worse than anything else I have had to live with for years. It goes on all the time now. No relief.
Avatar n tn I feel a bit frustrated with the lack of patient information compared to most conditions. Have any of you continued having symptoms after diagnosis? I'm still getting numbness on my right side so I'm going back in to hospital tomorrow to discuss changing meds. I'm just on aspirin at the moment. Thanks in advance.